Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Sinc function quadrature rules for the Fourier integral


Author: John Lund
Journal: Math. Comp. 41 (1983), 103-113
MSC: Primary 65D30
MathSciNet review: 701627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a numerical algorithm is proposed for the computation of the Fourier Transform. The quadrature rule developed is based on the Whittaker Cardinal Function expansion of the integrand and a certain Conformal Map. The error of the method is analyzed and numerical results are reported which confirm the accuracy of the quadrature rule.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0701627-8
PII: S 0025-5718(1983)0701627-8
Article copyright: © Copyright 1983 American Mathematical Society